Regularity of Bézier Curves

Abstract:

Article Preview

Regularity is one of important properties of curves in computer aided design. In this paper, we convert the problem of determining regularity of Bézier curves to that of detecting existence of zero points of polynomials. Based on the properties of algebraic equations and isolation theorem of roots, a simple and practical method is presented. Regularity of Bézier curves and number of singular points can be determined by easier computation.

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

877-880

DOI:

10.4028/www.scientific.net/AMM.48-49.877

Citation:

Q. X. Meng and H. L. Liu, "Regularity of Bézier Curves", Applied Mechanics and Materials, Vols. 48-49, pp. 877-880, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.